MAUDE Adverse Event Report: OMNILIFE SCIENCE INC. APEX KNEE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNILIFE SCIENCE INC. APEX KNEE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Model Number KP-20510
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 05/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Even though the failure reported was for a fall and not for a possible implant defect a review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6)2020.The original surgery is dated (b)(6) 2018.The revision surgery occurred because of reported patient fall.During the revision, the tibial insert, femur and retaining bolt were removed and replaced with new components.

Brand Name
APEX KNEE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNILIFE SCIENCE INC.
480 paramount dr.
raynham, ma
MDR Report Key10029609
Report Number1226188-2020-00079
Device Sequence Number11732901
Product Code JWH
UDI-Device Identifier00841690113287
UDI-Public00841690113287
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102578
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberKP-20510
Device Catalogue NumberKP-20510
Device Lot Number24953
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR